# SDR LR7A04194

- Difficulty date: October 28, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,948 hours, 21,579 cycles
- Engine: Allsn 501D22A
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION IAW JOB CARD HB5302, FOUND CENTER WING FRONT SPAR WEB CRACKED AT FS 517, CWS 20.5R, WL 273.  REPAIRED IAW EA 382-53-04-088.  NR 0017.
